# SDR 96FDEA01014

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: UK
- Nature of condition: N, K
- Precautionary procedure: E

## Discrepancy

SHUTDOWN NR 2 ENGINE DUE TO LOW OIL PRESSURE IN FLT.  OIL PRESS DECREASED TO 20 PSI JUST PRIOR TO SHUTDOWN.  FOUND LINE LEAKING OIL AT OIL PRESS TRANSMITTER.  TIGHTENED LINE LEAK, CHECKS GOOD.  PERFORMED INSPECTION IAW JET RUN HANDBOOK 6-59.  NO DEFECTS, SERVICED OIL TO FULL PRESS NOW NORMAL.
